Varieties of centrally metabelian Lie algebras over a field of characteristic zero
Matematičeskie zametki, Tome 30 (1981) no. 5, pp. 649-657
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1981_30_5_a1,
author = {S. P. Mishchenko},
title = {Varieties of centrally metabelian {Lie} algebras over a field of characteristic zero},
journal = {Matemati\v{c}eskie zametki},
pages = {649--657},
year = {1981},
volume = {30},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1981_30_5_a1/}
}
S. P. Mishchenko. Varieties of centrally metabelian Lie algebras over a field of characteristic zero. Matematičeskie zametki, Tome 30 (1981) no. 5, pp. 649-657. http://geodesic.mathdoc.fr/item/MZM_1981_30_5_a1/